# SDR CALA2025120911941

- Difficulty date: December 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA  FLOOR SUPPORT CHANNEL BETWEEN STA 947.5 AND 967 AT LBL 49.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 147A5650.
